×

zbMATH — the first resource for mathematics

Asymptotic behaviour an d exponential stability criteria for differential delay equations. (English) Zbl 0268.34079

MSC:
34K20 Stability theory of functional-differential equations
34K25 Asymptotic theory of functional-differential equations
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Yorke, J.A, Asymptotic stability for one-dimensional differential-delay equations, (), 189-202 · Zbl 0184.12401
[2] {\scS. E. Grossman}, Stability and asymptotic behavior of differential-delay equations, J. Math. Anal. Appl., to appear. · Zbl 0212.43601
[3] Halanay, A; Yorke, J.A, Some new results and problems in the theory of functional-differential equations, SIAM rev., 13, 55-80, (1971) · Zbl 0216.11902
[4] Halanay, A, Differential equations, (1966), Academic Press New York
[5] Hale, J, Functional differential equations, (1971), Springer-Verlag New York · Zbl 0222.34003
[6] Winston, E, Uniqueness of the zero solution for delay differential equations with state dependence, J. differential equations, 7, 395-405, (1970) · Zbl 0188.15603
[7] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[8] Stephan, B.H, On hereditary equations close to ordinary differential equations, SIAM J. appl. math., 19, 527-531, (1970) · Zbl 0204.40901
[9] Stephan, B.H, On the existence of periodic solutions of z′(t) = −az(t − r + μk(t, z(t))) + F(t), J. differential equations, 6, 408-419, (1969) · Zbl 0184.12101
[10] Barnea, D.I, A method and new results for stability and instability of autonomous functional differential equations, SIAM J. appl. math., 17, 681-697, (1969) · Zbl 0181.10102
[11] Krasovskii, N.N, Stability of motion, (1963), Stanford University Press Stanford, CA · Zbl 0109.06001
[12] Yorke, J, Some extensions of Liapunov’s second method, (), 206-207
[13] Hale, J, Sufficient conditions for stability and instability of autonomous functional-differential equations, J. differential equations, 1, 452-482, (1965) · Zbl 0135.30301
[14] Razumikhin, B.S, Application of Liapunov’s method to problems in the stability of systems with a delay, Avtomat. i telemeh., 21, 740-748, (1960) · Zbl 0114.04502
[15] Mikołajska, Z, Une modification de la condition de Liapunov pour LES équations à paramètre retardé, Ann. polon. math., 21, 103-111, (1969) · Zbl 0175.10202
[16] Yorke, J, Non-continuable solutions of differential-delay equations, (), 648-652 · Zbl 0184.12302
[17] Cooke, K.L, Linear functional differential equations of asymptotically autonomous type, J. differential equations, 7, 154-174, (1970) · Zbl 0185.18001
[18] Driver, R, Existence theory for a delay-differential system, Contributions differential equations, 1, 317-336, (1963) · Zbl 0126.10102
[19] Driver, R, Note on uniqueness for a one-dimensional two-body problem of classical electrodynamics, Ann. phys., 42, 347-351, (1967)
[20] Kato, J, On Liapunov-Razumikhin type theorems, (), 16-28
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.